# SDR USAA061340

- Difficulty date: November 14, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 17,585 hours, 17,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y1292 FR 12-24 CORRODED.  REMOVED & REPLACED FLOORBEAM IAW SRM 51-72-11; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE:  1" X 3-/2" AND 1" X 6" AND 1/2" GOUGE.
